# SDR 2001UALA02233

- Difficulty date: November 5, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 11,687 hours, 1,399 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EEL LIGHT INOP AT SEATS 2J, 1A AND 3A.  REPLACED LAMPS AND CHECKED GOOD.
